# SDR DALA12006533129

- Difficulty date: August 21, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 30,280 hours, 15,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT -Y254 BTW FR 16 AND FR 20 HAS CORROSION.  BLEND OUT CORROSION IAW SRM 51-74-00.  FOUND BLEND TO BE OUT OF LIMITS IAW SRM 53-11-15.    REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-42-11.
